# SDR R61A201404090528

- Difficulty date: April 9, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N167HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000173
- Aircraft time: 15,254 hours, 9,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 19027133003
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LT RAM AIR DUCT SUPPORT BRACKET IS CRACKED.  MX R & R LT RAM AIR DUCT SUPPORT BRACKET IAW SRM 51-40-02, 51-41-01, PN 190-27133-003, SUPPORT.
